MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 BD Intraosseous Vascular Access System; Intraosseous Needle

C.R. Bard, Inc. (BASD) -3006260740 BD Intraosseous Vascular Access System; Intraosseous Needle
Model Number N/A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information received 30-jul-2026: patient did not have any other vascular access available during transport to the emergency department.Patient expired.Patient was in respiratory arrest when the first io needle was attempted.
 
Event or Problem Description
It was reported by customer that a provider attempted humeral access using one yellow needle.The attempt resulted in immediate mechanical failure, with the needle shaft bending and the tip rolling over.Due to the inability to secure io access, the decision was made to expedite transport to the emergency department without further invasive interventions (rsi).
 
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The customer reported the patient passed away but did not provide the patient's date of death.The date in this report is the date bd became aware of the patient's death.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
BD Intraosseous Vascular Access System
Common Device Name
Intraosseous Needle
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
chelsea raehl
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50161528
Report Number3006260740-2026-05544
Device Sequence Number10572202
Product Code FMI
UDI-Device Identifier00801741163609
UDI-Public(01)00801741163609
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberD015451NK
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown